# SDR DALA2018013100518

- Difficulty date: January 30, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 72,925 hours, 53,972 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CORROSION POINTS AROUND FWD CARGO COMPARTMENT DOOR JAMB. CORROSION LEVEL 2 FWD CARGO COMPARTMENT DOOR JAMB WAS REPAIRED (PERMANENT REPAIR) PER ER/A 565444-14 REV ORIGINAL AND ETI-88-18-007 REV 1 REPAIR APPROVAL IS LIMITED TO 60,000 TOTAL AIRFRAME FLIGHT CYCLES ONLY UNDER LOG PAGE 0404660 PER ER/A 565444-14 REV ORIGINAL.
